# SDR CA091202001

- Difficulty date: November 27, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,688 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 85321414111
- Condition: Cracked
- Location: Door Frame
- Part time: 49,321 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT ZONAL INSPECTION OF THE MAIN PASSENGER ENTRANCE DOOR SURROUND STRUCTURE, A CRACK WAS NOTED ON THE TOP FORWARD CORNER MACHINED FITTING.  THIS AIRCRAFT WAS IN ON A SCHEDULED HEAVY CHECK "C" VISIT.  A NEW FITTING HAS BEEN ORDERED FOR REPLACEMENT BEFORE AIRCRAFT WILL BE RELEASED FROM MAINTENANCE.  REFERENCE :- DE HAVILLAND DASH 8 ILLUSTRATED PARTS CATALOG CHAP 53-10-00 FIGURE 35, ITEM 570.  PLEASE SEE ATTACHED PHOTO OF THE MACHINED FITTING AND IPC.  (TC NR 20091202001)
